# SDR SWIA201333180

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 39,100 hours, 55,713 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD 6C FELL OUT.  (FLT 5510)  RE-INSTALLED EMERGENCY EXIT PLACARD AT 6C, OPS CHECK GOOD.
